# SDR SWIA2025F01393

- Difficulty date: July 17, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CORRODED FASTENERS UNDER PANEL 196AL, 192BB AND 191BB.  (C-CHECK RO 09/24/2025)REPAIRED COROSION ON SKIN AND FASTENERS UNDER PANEL LANDINGS 196AL, 192BB, AND 191BB REF CRJ200 SRM 51-21-06. COMPLIED WITH STEPS 1-4 OF REO 601R-53-00-916 REV -- DATED 2025-08-19. FOUND TO BE WITHIN LIMITS REF REO 601R-53-00-916 REV -- DATED 2025-08-19. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY AND FORM 337.
